# SDR HALA2010050900206

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 71,644 hours, 31,766 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - PREFLIGHT - RT ENG:  FLUID IS VISIBLE AT TAILPIPE SECTION.  GROUND RUN CHECK GOOD.  OIL QTY OK - AMM 71-00-00 TEST 4.
